• Users Online: 416
  • Print this page
  • Email this page

  Download for Citation Managers


Prevalence of periodontal diseases in orthodontic patients
Priyadarsi Ujjwal, Alam Mohammad Shahbaz, Hussain Abid, Azam Farrukh, Kumari Priyanka, Nafe Md Abu

Year : 2020 | Volume:  7 | Issue Number:  4 | Page: 96-98

Click here to read this article

Select type of program  for download
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download